# SDR IPXA2019101347830

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,094 hours, 19,504 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT ENGINE N1 READ AS MUCH AS 6% HIGHER THAN THE RIGHT ENGINE. NO ASSYMETRIC THRUST NOTED BY YOKE POSITION EGT FUEL HOW N2 AND N3 WERE A LITTLE HIGHER BUT NOT AS MUCH AS THE N1. NO LIMITS EXCEEDED. NO EICAS OF STATUS MESSAGE,  PERFORMED ENGINE PER MM 71 00 00 CONFIRMED A 4% DIFFERENCE IN N1 AT ALL SPEEDS ABOVE IDLE REQUIRES FURTHER T/S LF 1199911 10/12/19 UPON FURTHER REIVE FOUND TO BE WITHIN LIMITS REF MM 76 11 00
